MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG INVENTRA 7 VR-T DX; ICD

BIOTRONIK SE & CO. KG INVENTRA 7 VR-T DX; ICD
Model Number 399437
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
This device temporarily tripped eri on home monitoring on (b)(6) 2021.The device has unexpected battery behavior.The device remains implanted at this time.No adverse patient events were reported.
 
Additional Manufacturer Narrative
Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this icd were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.Next, the device was interrogated.The interrogation could be properly performed and revealed the eri battery status, confirming the clinical observation.Next, the icd was subjected to an analysis of the electrical parameters.The current consumption of the icd was checked and found to be normal and as expected.Analysis of the battery condition, however, showed an inconsistency of charge taken from the battery and the battery voltage.A premature battery depletion could be confirmed during analysis.Please note, this icd is affected by the field safety corrective action, bio-lqc, initiated in march 2021.
 
Additional Manufacturer Narrative
We received your event description for the above mentioned device and would like to thank you for supporting our post-market surveillance.As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The information you provided has been entered into our quality system as a complaint.These types of complaints are used to evaluate systems and device performance throughout our organization and help to maintain and improve the performance of our devices.Should additional relevant information or the device itself become available, the investigation will be updated.Please note this icd is affected by a field safety corrective action, bio-lqc, initiated in (b)(6) 2021.

Brand Name
INVENTRA 7 VR-T DX
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key11741478
Report Number1028232-2021-02166
Device Sequence Number19856705
Product Code LWS
UDI-Device Identifier04035479136321
UDI-Public04035479136321
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Model Number399437
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 04/26/2021
Supplement Date Received by Manufacturer04/30/2021
06/21/2022
Initial Report FDA Received Date04/28/2021
Supplement Report FDA Received Date05/05/2021
06/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale